Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 114, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 22, 2007, 10:20 PM CDT for Ellis County, Kansas. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2007, 10:20 PM CDT (03:20 UTC)
- Expired
- May 22, 2007, 11:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Ellis County, KS
The radar
The Dodge City radar (KDDC), 139 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 10:30 PM CDT | TSTM WND DMG | Hays, KS | REPORTED DAMAGE TO THE COMFORT INN ROOF IN HAYS ON NORTH SIDE OF TOWN NEAR I-70. |
| May 22, 10:30 PM CDT | TSTM WND GST 80 | Hays, KS | NUMEROUS DEBRIS BLOWN AROUND NEAR I-70 |
| May 22, 10:40 PM CDT | TSTM WND GST 60 | Hays, KS | ELLIS COUNTY EOC REPORTED IN HAYS |
| May 22, 10:40 PM CDT | HAIL 1 | Hays, KS | ELLIS COUNTY EOC REPORTED IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:04 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 230321
SVRDDC
KSC051-230400-
/O.NEW.KDDC.SV.W.0114.070523T0320Z-070523T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 PM CDT TUE MAY 22 2007
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLIS COUNTY IN CENTRAL KANSAS.
* UNTIL 1100 PM CDT
* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 3
MILES SOUTHWEST OF YOCEMENTO...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
YOCEMENTO...
ANTONINO...
HAYS...
TOULON...
CATHERINE...
VICTORIA...
RURAL RESIDENCES OF ELLIS COUNTY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE TORNADO WARNINGS REMAIN IN EFFECT FOR EAST CENTRAL ELLIS AND
SOUTHWEST ELLIS COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN KANSAS.
THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR ELLIS
COUNTY.
LAT...LON 3893 9958 3870 9958 3870 9905 3911 9906
3912 9934
$$
183 follow-up statements
000
WWUS53 KDDC 230330
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1029 PM CDT TUE MAY 22 2007
KSC051-230400-
/O.CON.KDDC.SV.W.0114.000000T0000Z-070523T0400Z/
ELLIS KS-
1029 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR ELLIS COUNTY...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
HAIL THE SIZE OF GOLF BALLS OR LARGER...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF CATHERINE TO 10 MILES SOUTHWEST OF
ANTONINO...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
YOCEMENTO...
HAYS...
CATHERINE...
EMMERAM...
RURAL RESIDENCES OF ELLIS COUNTY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWEST ELLIS COUNTY UNTIL 1045 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3893 9958 3870 9958 3870 9905 3911 9906
3912 9934
$$
18000
WWUS53 KDDC 230341
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1039 PM CDT TUE MAY 22 2007
KSC051-230400-
/O.CON.KDDC.SV.W.0114.000000T0000Z-070523T0400Z/
ELLIS KS-
1039 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN ELLIS COUNTY...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CATHERINE TO HAYS TO 6 MILES
SOUTHWEST OF SCHOENCHEN...MOVING EAST AT 25 MPH.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION...PERIODS OF VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THESE
HEAVY RAINS MAY CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.
LAT...LON 3890 9941 3871 9953 3870 9905 3911 9906
3904 9931
$$
18000
WWUS53 KDDC 230350
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1050 PM CDT TUE MAY 22 2007
KSC051-230400-
/O.CON.KDDC.SV.W.0114.000000T0000Z-070523T0400Z/
ELLIS KS-
1050 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN ELLIS COUNTY...
AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
VICTORIA TO 3 MILES EAST OF ANTONINO TO 4 MILES SOUTHWEST OF
SCHOENCHEN...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOULON...
SCHOENCHEN...
WALKER...
RURAL RESIDENCES OF SOUTHEASTERN ELLIS COUNTY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL KANSAS.
LAT...LON 3888 9936 3870 9952 3870 9905 3895 9906
3892 9924
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:33 PM CDT, 7 hours 47 minutes earlier.
Area forecast discussion, May 22, 2:33 PM CDT, 7 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 233 PM CDT TUE MAY 22 2007 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGES ABOUND TONIGHT THROUGH THURSDAY...INCLUDING SEVERE WX TONIGHT...THEN SEVERE WX TOMORROW AND TOMORROW NIGHT AND FLOODING CONCERNS GOING LATE INTO TOMORROW EVENING/NIGHT. 12Z UA ANALYSIS REVEALED DEEP TROUGH CENTERED OVER THE INTERMOUNTAIN WEST. FIRST SHOT OF JET ENERGY HAD CARVED UPPER LOW CENTER NEAR YELLOWSTONE WITH ANOTHER JET STREAK ON THE BACKSIDE OF THE TROUGH. THIS IMPORTANT JET STREAK WAS NOT CAPTURED WELL AT ALL IN THE MODELS...ESPECIALLY THE NAM...WHICH HAS CAUSED A SHIFT IN THE FORECAST THINKING FOR WEDNESDAY. WE NOW EXPECT SIGNIFICANT WEATHER OVER SOUTHWEST KANSAS WEDNESDAY/WED NIGHT. FOR TONIGHT...COVERAGE OF TSTMS ALONG DRYLINE IS OF MAIN CONCERN...AND DEGREE OF SVR WX ASSOCIATED WITH ANY STORMS ON THE DRYLINE. CAPPING IS FAIRLY STRONG...HOWEVER SOME SUBTLE COOLING IS NOTED IN NEW MEXICO IN THE H5-7 LAYER THAT WOULD SUGGEST A CAP THAT IS PROBABLY NOT STRONG ENOUGH TO INHIBIT CONVECTION COMPLETELY ALONG THE DRYLINE. ANY STORMS THAT FORM ON THE DRYLINE WILL QUICKLY BECOME SEVERE WITH LOWER 60S DEWPOINTS ADVECTING NORTHWARD THROUGH WESTERN OKLAHOMA INTO SW KS. SHEAR PROFILES AND HODOGRAPH STRUCTURE EXCELLENT FOR SUPERCELL STRUCTURES WITH A TORNADO RISK AS WELL IN THE 00-03Z TIME FRAME IF A STORM REMAINS STRONG ENOUGH TO GO AGAINST INCREASING SURFACE INHIBITION AFTER 00Z. THINK THAT DRYLINE SUPERCELLS WILL DIMINISH IN THE 03-06Z TIME FRAME WITH COLD FRONT STORMS FARTHER NORTH ALONG I-70 MOVING/DEVELOPING SOUTHEAST OVERNIGHT. THINK THAT COVERAGE OF COLD FRONT STORMS WILL BE LIMITED FARTHER SOUTHWEST OVER MUCH OF THE DDC CWA...AND WILL GO WITH PRIMARILY 30-40 POPS IN THE EASTERN CWA WITH NEAR 50 POPS IN THE HAYS AREA. WITH AFOREMENTIONED JET STREAK ROUNDING BASE OF SLOW MOVING TROUGH...AM EXPECTING VIGOROUS CYCLOGENESIS OVER SOUTHEAST COLORADO. CURRENT FRONT WILL STALL OUT SOMEWHERE NEAR THE OK/KS STATE LINE THEN SLOWLY LIFT BACK NORTH WITH INCREASING WARM FRONTOGENESIS PERHAPS. ONCE AGAIN...INSTABILITY, MOISTURE, AND WIND SHEAR PROFILES LOOK VERY GOOD FOR WIDESPREAD SEVERE STORMS INCLUDING SUPERCELLS. IT IS STILL UNCLEAR WHICH AREA APPEARS MOST FAVORABLE FOR TORNADIC ACTIVITY TOMORROW...HOWEVER MOST OF SOUTHWEST KANSAS PRIMARILY SOUTH OF THE ARKANSAS RIVER COULD BE VULNERABLE. FRONT WILL BECOME ALIGNED SOUTHWEST TO NORTHEAST ACROSS KANSAS NEARLY PARALLEL TO MID UPPER JET. THIS SUGGESTS TRAINING OF NUMEROUS STORMS DURING THE MID EVENING THROUGH OVERNIGHT HOURS WEDNESDAY NIGHT...ESPECIALLY WHEN NOCTURNAL LOW LEVEL JET KICKS IN. FLOOD WATCH CERTAINLY APPEARS TO BE JUSTIFIED WEDNESDAY INTO WEDNESDAY NIGHT OVER THE AREAS MAINLY EAST OF HAYS TO DODGE CITY AS WIDESPREAD 1 TO 2+ INCHES ARE LIKELY WITH LOCALIZED 3-4 QUITE POSSIBLE. -UMSCHEID DAYS 3-7... THE NEXT UPPER TROUGH WILL APPROACH THE CENTRAL ROCKIES AND PLAINS BY FRI-SUN TIME PERIOD. MOISTURE WILL BE RETURNING UP THE HIGH PLAINS. WITH A FRONTAL BOUNDARY ACROSS THE PLAINS, THUNDERSTORMS WILL BE POSSIBLE EACH DAY. TIMING AND LOCATION OF THESE STORM CLUSTERS CANNOT BE FORECAST WITH HIGH ACCURACY THIS FAR IN ADVANCE. TEMPS WILL BE HELD DOWN BY CLOUDS AND OCCASIONAL BOUTS OF PRECIP. && .AVIATION... ISOLATED THUNDERSTORMS MAY AFFECT THE TAF SITES AFTER 23Z. OTHERWISE, SCATTERED TO BROKEN CUMULUS BASED AROUND 4000FT CAN BE EXPECTED AT HAYS. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 75 47 71 / 30 30 70 10 GCK 53 72 45 73 / 30 20 60 10 EHA 48 78 48 73 / 10 30 60 10 LBL 56 80 46 74 / 20 40 60 10 HYS 56 72 48 71 / 60 40 60 10 P28 63 82 51 73 / 30 50 70 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ064-078>080-088- 089. && FN25/24/24
Hazardous weather outlook, May 22, 2:10 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 210 PM CDT TUE MAY 22 2007 KSZ030-031-043>046-061>066-074>081-084>090-231915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 210 PM CDT TUE MAY 22 2007 /110 PM MDT TUE MAY 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL DEVELOP AFTER 5 PM ALONG AND EAST OF A LINE FROM DIGHTON TO LIBERAL. THESE STORMS WILL CONTAIN VERY LARGE HAIL AND POSSIBLY TORNADOES. THE BEST CHANCE OF SEVERE STORMS WILL BE IN TREGO...LANE...AND ELLIS COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED WEDNESDAY...WITH THE BEST CHANCE ALONG AND EAST OF A LINE FROM HUGOTON TO GARDEN CITY TO HAYS. VERY LARGE HAIL AND A FEW STRONG TORNADOES ARE POSSIBLE. HEAVY RAINS MAY CAUSE LOCALIZED FLOODING WEDNESDAY EVENING AND WEDNESDAY NIGHT. AREAS ALONG AND EAST OF A LINE FROM HAYS TO DODGE CITY TO MEADE COULD EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 5 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 22, 9:10 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
910 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 11 N ELLIS 39.10N 99.56W
05/22/2007 E0.88 INCH ELLIS KS PUBLIC
&&
BURKELocal storm report, May 22, 9:13 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 6 S WAKEENEY 38.94N 99.88W
05/22/2007 E1.00 INCH TREGO KS EMERGENCY MNGR
0905 PM TSTM WND DMG 6 S WAKEENEY 38.94N 99.88W
05/22/2007 TREGO KS EMERGENCY MNGR
STRONG WINDS KNOCKED OVER A HAY SHED.
&&
JRJLocal storm report, May 22, 9:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
945 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 6 SSE WAKEENEY 38.94N 99.84W
05/22/2007 TREGO KS AMATEUR RADIO
MOBILE HOME MOVED OFF FOUNDATION AND FARM SHED
FLATTENED...POSSIBLY BY BRIEF TORNADO.
&&
UMSCHEIDLocal storm report, May 22, 9:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
948 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 1 N ELLIS 38.95N 99.56W
05/22/2007 E1.75 INCH ELLIS KS CO-OP OBSERVER
ALSO TORRENTIAL RAIN.
&&
BURKELocal storm report, May 22, 10:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 1 N ELLIS 38.95N 99.56W
05/22/2007 E1.75 INCH ELLIS KS CO-OP OBSERVER
ALSO TORRENTIAL RAIN.
&&
BURKELocal storm report, May 22, 10:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1017 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 1 N CEDAR BLUFF 38.79N 99.73W
05/22/2007 E0.88 INCH TREGO KS CO-OP OBSERVER
NORTH EDGE OF CEDAR BLUFF DAM.
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 46 min |
| May 22, 8:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 49 min |
| May 22, 8:23 PM CDT | Tornado Warning | DDC | Trego | 26 min |
| May 22, 8:57 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 48 min |
| May 22, 9:18 PM CDT | Tornado Warning | DDC | Trego | 27 min |
| May 22, 9:28 PM CDT | Tornado Warning | DDC | Ellis | 32 min |
| May 22, 9:41 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 64 min |
| May 22, 9:56 PM CDT | Tornado Warning | DDC | Ellis | 34 min |
| May 22, 10:12 PM CDT | Tornado Warning | DDC | Ellis | 33 min |
| May 22, 10:36 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 54 min |
| May 22, 10:54 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 36 min |
| May 22, 11:22 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 53 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 10 min |
| May 22, 11:44 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 61 min |
| May 23, 12:13 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 14 min |
| May 23, 12:41 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 34 min |
| May 23, 1:18 AM CDT | Special Weather Statement | DDC | Stafford | 42 min |
| May 23, 2:23 AM CDT | Special Weather Statement | DDC | Stafford | 67 min |
| May 23, 2:47 AM CDT | Flood Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 18 more | 25 hr |
| May 23, 2:56 AM CDT | Special Weather Statement | DDC | Pratt | 64 min |
| May 23, 2:55 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 33 min |
| May 23, 4:23 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 37 min |
| May 23, 4:57 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 33 min |
| May 23, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 79 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 61 min |
| May 23, 5:51 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 54 min |
| May 23, 6:04 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 56 min |
| May 23, 6:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 52 min |
| May 23, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 16 min |
| May 23, 6:38 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 53 min |
| May 23, 6:46 PM CDT | Tornado Warning | DDC | Ford | 4 min |
| May 23, 6:46 PM CDT | Tornado Warning | DDC | Edwards | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.